Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a strict decomposition of additive functionals for symmetric diffusion processes

Masatoshi Fukushima

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 70, Number 9 (1994), 277-281.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195510894

Digital Object Identifier
doi:10.3792/pjaa.70.277

Mathematical Reviews number (MathSciNet)
MR1313177

Zentralblatt MATH identifier
0820.60059

Subjects
Primary: 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]
Secondary: 31C25: Dirichlet spaces

Citation

Fukushima, Masatoshi. On a strict decomposition of additive functionals for symmetric diffusion processes. Proc. Japan Acad. Ser. A Math. Sci. 70 (1994), no. 9, 277--281. doi:10.3792/pjaa.70.277. https://projecteuclid.org/euclid.pja/1195510894


Export citation

References

  • [1] M. Fukushima: Dirichlet Forms and Markov Processes. Kodansha and North-Holland (1980).
  • [2] M. Fukushima: On a decomposition of additive functionals in the strict sense for a symmetric Markov processes. Proc. International Conference on Dirichlet Forms and Stochastic Processes, Beijing, 1993 (eds. Z. Ma, M. Rockner, and J. Yan). Walter de Gruyter (to appear).
  • [3] M. Fukushima, Y. Oshima and M. Takeda: Dirichlet Forms and Symmetric Markov Processes. Walter de Gruyter (1994).
  • [4] M. Fukushima and M. Tomisaki: Reflecting diffusions on Lipschitz domains with cusps-anlytic construction and Skorohod representations-. Proc. Conference on Potential Theory and Differential Operators with Non-Negative Characteristic Forms Parma, 1994 (ed. M. Biroli). Kluwer (to appear).